# SDR HEEA072408

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,297 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Detector
- Part number: 214074280107
- Part serial: GT141
- Condition: Malfunctioned
- Location: Rpm Limit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RPM WARNING LIGHT FLICKERS ON AND OFF AROUND 75 PERCENT N2.
